Vol 4 No 1 (1964): Lithuanian Mathematical Journal

Vol 4 No 1 (1964)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1964-04-07

Front Matter

Cover
Abstract views 19 | Article downloads (PDF) 3
1-4
PDF

Articles

V. Bliznikas
Die Flächentheorie im Raum mit dem verallgemeinerten euklidischen Zusammenhang
Abstract views 20 | Article downloads (PDF) 15
5-23
PDF
E. Vilkas
Transformation of game matrix and game value
Abstract views 22 | Article downloads (PDF) 11
25-29
PDF
E. Vilkas
The regions of decision of the parametric matrix game
Abstract views 22 | Article downloads (PDF) 13
31-35
PDF
K. Grincevičius
Über eine Aufgabe vom Komplexepaar
Abstract views 18 | Article downloads (PDF) 11
37-40
PDF
V. G. Lemlein
Local center-projective spaces and connectivities of a differentiable manifold
Abstract views 17 | Article downloads (PDF) 16
41-132
PDF
L. Navickaitė
Ganze und meromorphe Lösungen einer Differenz-Differentialgleichung
Abstract views 17 | Article downloads (PDF) 10
133-140
PDF
A. Raudeliūnas
On multidimensional local limit theorem
Abstract views 22 | Article downloads (PDF) 14
141-145
PDF

Back Matter

Contents
Abstract views 29 | Article downloads (PDF) 3
148-152
PDF